# SDR ASAA2019050329344

- Difficulty date: May 3, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 21,953 hours, 7,202 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A750154
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR CHANNEL AT STATION 787, AND APPROX RBL33 HAS CORROSION. **CIRCLED IN RED**. GROUNDED - YES. REMOVED DAMGED SECTION AND INSTALLED REPAIR SPLICE PER ER SRM 53-00-53 AFTER BEING FOUND OUT OF LIMITS PER ER SRM 53-00-53-1A-2.
